28 weeks pregnant mother

Question: Is dark stools common due to multivitamins and iron tablets? I started having those tablets since 3days and since days dark stools.

2 Answers
Question
Answer: Hello dear Yes dear, during pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
Answer: Hi dear while having iron tablets, drink plenty of water, and fluids. it will reduce the dark color stool. The colour change is due to the effect of the it on tablets.
Similar Questions with Answers
Question: Is anybody having iron tablets and having black stools due to it ...will it effect the baby in anyways
Answer: No it wont affect the baby..black stools r common wen u take iron
»Read All Answers
Question: I 5weeks pregnant and I am suffering with loose motions since 3days...from 2/2 only i started iron tablets...
Answer: Taking iron tablets generally causes constipation and upset stomach .. ask your doctor to give you another substitute of iron.. and try to have iron through your diet also.. eat leafy veggies lentils fresh fruits to fulfil your iron needs
»Read All Answers
Question: I'm 4th month pregnant and doctor has given calcium and iron tablets, since the day i have started taking these tablets I'm getting black stools , is it normal ?
Answer: It's normal only dear .... because of iron tablet you passed black stool don't worry, enjoy your pregnanacy moment....
»Read All Answers
Question: I 5weeks pregnant and I am suffering with loose motions since 3days...from 2/2 only i started iron tablets...
Answer: Taking iron tablets generally causes constipation and upset stomach .. ask your doctor to give you another substitute of iron.. and try to have iron through your diet also.. eat leafy veggies lentils fresh fruits to fulfil your iron needs
»Read All Answers